# SDR HEEA0014111

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNIT FOUND IN ON POSITION FOR UNKNOWN TIME.
